Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bleeding ear, tired. Have stent in heart, high blood pressure, low heart rate. Something to be concerned about?

My dad recently had a stint put in his heart and has had high blood pressure and a very low heart rate since being put on medication . The doctors are still trying to figure out the combination that works best for him. Tonight however his ear started bleeding and he has been really tired all day. Pretty much sitting in his recliner most of the day. Is the bleeding ear something to be concerned about?
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
yes bleeding from ear should not be neglected ,
as your father underwent stent procedure recently means he will be on blood thinner medicine , blood thinner medicine is required to prevent clot formation in stent ,
but it will cause more bleeding,
your father may required CT Scan Brain also to check any internal bleeding ,

i adviesd to consult your cardiologist earliest and follow his advice ,
take care
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor